Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Have gastritis and was under medication. Have vomiting continuously. What could be the problem?

Hi. My girlfriend was diagnosed with gastritis 3 weeks back. She was given medication and she was feeling better. But a week later she started vomiting quite badly again. She has been vomiting continuously for the past 2 days and she has admitted in the hospital again. Doctors say they dont know what the problem. They have now done an Ultrasound test. Can anyone explain me what the problem could be?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Helo gastritis is vague diagnosis lotbmany reasons some food allergy get her liver function test done for hepitis hope so her usgis fine dear get her pregnancy test done too
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor